EconPapers    
Economics at your fingertips  
 

Existence Results for Extended General Nonconvex Quasi-variational Inequalities

Muhammad Aslam Noor (), Khalida Inayat Noor () and Eisa Al-Said ()
Additional contact information
Muhammad Aslam Noor: COMSATS Institute of Information Technology
Khalida Inayat Noor: COMSATS Institute of Information Technology
Eisa Al-Said: COMSATS Institute of Information Technology

Chapter Chapter 31 in Nonlinear Analysis, 2012, pp 503-512 from Springer

Abstract: Abstract In this paper, we introduce and study a new class of quasi-variational inequalities, which are called the extended general nonconvex quasi-variational inequalities. Using the projection technique, we establish the equivalence between the extended general nonconvex quasi-variational inequalities and the fixed point problem. We use this alternative equivalent formulation to prove the existence of a solution of the extended general quasi-variational inequalities under some suitable conditions. Several special cases are also discussed.

Keywords: Quasi-variational inequalities; Projection method; Fixed point; Existence; 49J40; 90C33 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_31

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_31

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_31